# SDR ASAA2018052124743

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 9,895 hours, 3,387 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT CHECK, RECALL ILLUMINATED CONT ZONE TEMP CAUTION LIGHT, LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. RELEASED PER MEL 21-21F, CONT CABIN ZONE TEMP INOP. ACCOMPLISHED PACK FLOW TEMP CONTROLLER BITE TEST PER AMM TASK 21-61-00 AND TCV FAULT CLEARED, SUBSEQUENT BITE TEST, NO FAULT, OPS CK GOOD.
